# SDR JJBA20220719013

- Difficulty date: July 14, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 45,401 hours, 28,445 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 14533966401
- Condition: Unlatched
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG AIR /GND FAIL IN FLIGHT. R&R LEFT MLG FORWARD PROX SWITCH & RIGHT MLG AFT PROX SWITCH. PERFORMED GEAR SWINGS WITH BREAK OUT BOX
